Show simple item record Gallant, AR Tauchen, G 2010-03-09T15:29:20Z 1999-09
dc.identifier.citation JOURNAL OF ECONOMETRICS, 1999, 92 (1), pp. 149 - 172
dc.identifier.issn 0304-4076
dc.format.extent 149 - 172
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF ECONOMETRICS
dc.subject simulation estimators
dc.subject efficient method of moments
dc.subject conventional method of moments
dc.subject financial market data
dc.subject auction data
dc.title The relative efficiency of method of moments estimators
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Faculty
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 92

Files in this item

This item appears in the following Collection(s)

Show simple item record